[2] Cascales B., Orihuela J.:
A sequential property of set-valued maps. J. Math. Anal. Appl. 156 (1991), 86-100.
MR 1102599 |
Zbl 0760.54013
[3] Deville R., Godefroy G., Zizler V.:
Smoothness and Renormings in Banach Spaces. Longman Scientific and Technical, 1993.
MR 1211634 |
Zbl 0782.46019
[4] Fabian M., Godefroy G.:
The dual of every Asplund admits a projectional resolution of the identity. Studia Math. 91 (1988), 141-151.
MR 0985081
[5] Fabian M., Hájek P., Zizler V.:
On uniform Eberlein compacta and uniformly Gâteaux smooth norms. Serdica Math. J. 23 (1997), 1001-1010.
MR 1660997
[6] Fabian M., Troyanski S.:
A Banach space admits a locally uniformly rotund norm if its dual is a Vasšák space. Israel J. Math. 69 (1990), 214-224.
MR 1045374
[7] Godefroy G., Troyanski S., Whitfield J.H.M., Zizler V.:
Smoothness in weakly compactly generated Banach spaces. J. Functional Anal. 52 (1983), 344-352.
MR 0712585 |
Zbl 0517.46010
[8] Hájek P.:
Dual renormings of Banach spaces. Comment. Math. Univ. Carolinae 37 (1996), 241-253.
MR 1398999
[9] Talagrand M.:
Espaces de Banach faiblement K-analytiques. Annals of Math. 110 (1979), 407-438.
MR 0554378